# SDR ABXA010657

- Difficulty date: December 30, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 48,450 hours, 42,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST.  REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-02-4-001.  OPS CHECKED GOOD IAW DC-9 MM 33-53-00.
